Home » How does Alka seltzer help with gas?

How does Alka seltzer help with gas?

How does Alka seltzer help with gas?

In this article, you will be able to know how Alka seltzer helps with gas and what Alka seltzer is all about, and how it works. Heartburn, upset stomach, and acid indigestion accompanying headaches or body aches are quickly relieved with Alka-Seltzer Original Effervescent Heartburn Relief and Pain Relief Antacid Tablets, giving you the freedom to enjoy your favorite foods and activities.

These Alka-Seltzer pills, which have been providing dependable and effective relief for more than 80 years, contain anhydrous citric acid and sodium bicarbonate, which neutralize the acid in seconds. Unlike other antacids, Alka-Seltzer Original contains aspirin, an over-the-counter pain medication that helps to reduce the pain associated with acid reflux. These effervescent antacid pills dissolve swiftly in water, providing immediate relief that you can hear, see, and feel.

RELATED ARTICLES: Teva 5294

Does Alka seltzer help with gas?


Alka seltzer Is being used to treat many symptoms of extra gas which include; feelings of discomfort/ pressure in the stomach and bloating.

Alka seltzer provides relief from heartburn, acid reflux, and upset stomach as well as pain and headaches. These tablets contain sodium bicarbonate, which helps to relieve heartburn and acid indigestion symptoms.

Aspirin is an analgesic that can be used as a potent headache and pain reliever over the counter. In seconds, Alka-Seltzer Original tablets begin neutralizing acid. These effervescent tablets dissolve swiftly in water and provide immediate relief that you can hear, see, and feel. Since 1931, Alka-Seltzer has been a trusted name in acid indigestion treatment.

Warnings (How does Alka seltzer help with gas?)

This product should not be used by children or teenagers who have or are recovering from chicken pox or flu-like symptoms. If you experience changes in behavior, nausea, or vomiting while using this medication, see a doctor right away since these symptoms could be an early indicator of Reye’s syndrome, an uncommon but deadly condition.

This product contains a nonsteroidal anti-inflammatory drug (NSAID), which can cause severe gastrointestinal bleeding.

Allergy warning: Hives, face swelling, asthma (wheezing), and shock are all symptoms of an allergic reaction to aspirin.

Precautions

If you are 60 years or older, and have had stomach ulcers or bleeding problems, or taken blood-thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks per day while using this product, or take more or for a longer period of time than directed, your risk is increased.

If you’re allergic to aspirin or other pain relievers/fever reducers, or if you have ever had an allergic reaction to Alka seltzer or any of its constituents, do not use it. If the stomach bleeding warning applies to you or you have a history of stomach problems such as heartburn, consult a doctor before using it.

If you have high blood pressure, heart disease, liver cirrhosis, or kidney disease, are on a diuretic, have asthma, or are on a sodium-restricted diet, consult your doctor before using. If you are currently taking a prescription drug, consult your doctor or pharmacist before using it.

Certain prescription medicines may interact with antacids. If you are taking prescription medicine for diabetes, gout, or arthritis, consult your doctor or pharmacist before using it. Do not exceed the suggested dosage when using this product. If an allergic response occurs, discontinue use and consult a doctor.

Seek medical care as soon as possible. If you feel faint, vomit blood, have bloody or black stools, have stomach pain that does not go away, symptoms that get worse or continue longer than 10 days, redness or swelling, ringing in the ears or loss of hearing, or if new symptoms appear, stop using it and see a doctor.

It is especially crucial not to use aspirin during the last three months of pregnancy unless absolutely necessary, as it can harm the unborn child or cause complications during delivery. Keep out of children’s reach. if you overdose on this medication make sure you, seek medical attention immediately.

Dosage

There are two tablets.

Instructions

Before taking 2 tablets, fully dissolve them in 4 ounces of water. Take 2 tablets every 4 hours, or as advised by a doctor, for adults and children aged 12 and above. It is advised not to take more than 8 tablets in a 24-hour period. Adults aged 60 and over should take two tablets every four hours, or as prescribed by a physician.

Ingredients

Anhydrous citric acid 1000 mg (Antacid), aspirin 325 mg (NSAID) (Analgesic), sodium bicarbonate (heat-treated) 1916 mg (Antacid),)

Active Ingredient Name
The active ingridient name is Aspirin Anhydrous Citric Acid Sodium Bicarbonate

Leave a Reply

Your email address will not be published.